MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ24.5; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ24.5; SHOULDER GLENOSPHERE
Model Number 04.01.0170
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 04/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 27 may 2020: lot 183537: (b)(4) items manufactured and released on 15-oct-2018.Expiration date: 2023-10-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported events.Additional device involved: batch review performed by medacta regulatory affairs department on 27 may 2020: reverse shoulder system 04.01.0123 humeral reverse hc liner ø39/+3mm (k170452) lot 184048: (b)(4) items manufactured and released on 26-jun-2018.Expiration date: 2023-06-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported events.Clinical evaluation performed by medacta medical affairs director: partial revision of rsa 1 year after primary surgery.According to report the patient fell and the trauma caused dislocation of the glenosphere from the baseplate and damage to the pe insert.The relationship between trauma and separation of glenosphere from baseplate is uncertain, but experience on the specific is very limited and a firm conclusion cannot be drawn.Most likely, the traumatic event is responsible for the failure.
 
Event or Problem Description
The patient came in reporting pain due to a fall 1 year after the primary surgery.The liner is worn, the glenosphere dissociated from the baseplate and the screw unscrewed.The surgeon revised the glenosphere, liner, metaphysis and left the baseplate in place as it was well fixed, and the surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ24.5
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10091539
Report Number3005180920-2020-00299
Device Sequence Number14304526
Product Code PHX
UDI-Device Identifier07630040706575
UDI-Public07630040706575
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model Number04.01.0170
Device Catalogue Number04.01.0170
Device Lot Number183537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2020
Initial Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;